# SDR DALA13066623143

- Difficulty date: December 5, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 31,420 hours, 16,295 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frame 62
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE, STRINGER 41R CORRODED UNDER AT FRAME 62.  REMOVED CORROSION IAW SRM 51-74-00.  R & R STRINGER SECTION IAW DWG D53476433, D53476324 & SRM 51-42-11.
